I have been on PEP for a week today (20/09/15).
I was given 2 different types of medication and this is what the containers read:
1. Lopinavir & Ritroviral Tablets
2. Lamivudine and Tenofovir
I take number 1 twice a day in 2's and number 2 once a day in 1's that is every after 12hrs.
The course was recommended to Me after I had a girlfriend who I have only been with for less than a month and always had protected sexual intercourse with a few times when I licked her ****.
A few days later I had a some sort of razor bump but may not really be it as I usually get 1 or 2 bumps on my private area even though I haven't shaved in a few months & this time around it was right at the base of my penis covered in pubic hair, after protected intercourse, I realized the skin had pilled off and it looked like a bruise, then went to wash my genital area.
We then went for an HIV test thes same day, she turned out positive and I was negative.
4 days after the start of the PEP course, I developed about 3 visible blister like rash with colourless fluid when squeezed but turns yellow when dry and today the rash has spread all over my body including my head and face, my head has the largest one covering about 3cm in diameter, they really get itchy most of the time, I can now see some on my legs spreading to my feet and I feel like a few are developing on my palms and mouth as well.
2 days ago I was down feeling feverish with painful eyeballs each time I tried moving my eyes but the pain is now minimal. I still feel weak and spending most of my time laying in bed and I only throw up once lastnight, my palms do get numb if not moved for quiet some time and I have a sore throat.
1. What are the chances of being infected through a pubic bruise?
2. Is there any medication I would take to stop the rush as it keep spreading?
2. If chances are extremely low in Q. 1, is it advisable to stop the PEP course?